# SDR DHL9872631C

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5754 · Leading Edge Devices
- Part: Chord
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 3 SLAT HAS CRACKS IN CHORD BELOW  TAI DUCT INSIDE SLAT.  STOP DRILLED CRACK.  NDT CRACK, INSTALLED REPAIR PER SRM 51-40-4.  N/R 1294.
